What causes red vaginal discharge,constipation and dark circles when suffering from PCOD?
i have pcod from past 6-7 yrs
my age is 26
recently i have abnormal watery reddish discharge some time
i have developed constipation unusual dark circles hair loss appetite loss
i had some blood test before for some other reason
the cell count was normal actually little higher than normal range
is there any risk of ovarian cancer or these are normal symptoms
consult with a gynaecologist
Pcod is a relatively common disease. There are hormonal changes in body related to this disease. Most of the symptoms are caused by these hormonal changes as you have stated in your history. These symptoms don't signify ovarian cancer.
There is slightly increased risk for ovarian cancer with this disease, but still most of the women remain cancer free through out life. so you need not to panic. Just go to a gynaecologist, she will evaluate you and start hormonal treatment accordingly.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What stds cause dark circles under eyes
- Allergies cause dark circles
- Can constipation cause vaginal discharge
- Vicodin causes dark circles
- What cause vaginal discharge
- What is causing bright red vaginal discharge
- What causes dark circles pigmentation on the neck and face
- What causes sticky vaginal discharge with irritation and redness
- Root cause dark circles
- Vaginal discharge when constipated
- Is chemotherapy necessary for treatment of bowel cancer?
- What should be done for prostate cancer spread to the lymph nodes?
- Do recurring bladder infections cause cancer?
- Suggest treatment for severe body pain after an accident
- What does a pelvis mass indicate?
- What causes pain and pins and needle sensation in feet with trembling of...
- Suggest treatment for bladder cancer
- What does this urinary albumin to creatinine ratio of 10 indicate?
- What causes red vaginal discharge,constipation and dark circles when...
- Is grape seed extract safe to take with gleevec?